Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 7, NWS Jackson, MS

March 28, 2014Clarke County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 28, 2014, 10:16 AM CDT for Clarke County, Mississippi. It took effect at Mar 29, 2014, 5:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2014, 10:16 AM CDT (15:16 UTC)
In effect from
Mar 29, 2014, 5:00 AM CDT
Expired
Mar 29, 2014, 10:16 PM CDT
In force
17 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Enterprise (ENSM6). The gauge peaked at 23.92 ft at Mar 29, 2014, 9:00 PM CDT.

actionminormoderate10203003/2803/2903/3003/31
Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WGUS44 KJAN 281516
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1016 AM CDT FRI MAR 28 2014


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS 
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE 
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC067-292116-
/O.NEW.KJAN.FL.W.0006.140328T2200Z-140402T2100Z/
/LURM6.1.ER.140328T2200Z.140330T0000Z.140402T0600Z.NO/
1016 AM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TALLAHALA CREEK AT LAUREL
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON.
* AT  9:45 AM FRIDAY THE STAGE WAS 9.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS 
  AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 15.0 FEET BY TOMORROW 
  EVENING. 
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13   9.2 FRI 10 AM  13.8  14.1  10.9  15.0 07 PM 03/29

$$

MSC023-292116-
/O.NEW.KJAN.FL.W.0007.140329T1000Z-140331T0930Z/
/ENSM6.1.ER.140329T1000Z.140330T0600Z.140330T1830Z.NO/
1016 AM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY RIVER AT ENTERPRISE
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT.
* AT 10:00 AM FRIDAY THE STAGE WAS 17.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW 
  AND WILL CONTINUE TO RISE TO NEAR 26.0 FEET BY EARLY SUNDAY 
  MORNING. .
* IMPACT...AT 25.0 FEET...WATER BEGINNING TO OVERFLOW BANKS FROM THE 
  CONFLUENCE OF CHUNKY RIVER AND OKATIBBEE CREEK TO APPROXIMATELY 3 
  MILES DOWNSTREAM.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

CHICKASAWHAY RIVER
ENTERPRISE     25  17.8 FRI 10 AM  25.2  25.7  20.6  26.0 01 AM 03/30

$$
2 follow-up statements
512 
WGUS84 KJAN 290155
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
855 PM CDT FRI MAR 28 2014


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 
  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS 
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE 
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.


THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC067-300755-
/O.EXT.KJAN.FL.W.0006.140329T1200Z-140331T0600Z/
/LURM6.1.ER.140329T1200Z.140330T0000Z.140330T1500Z.NO/
855 PM CDT FRI MAR 28 2014

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK AT LAUREL
* FROM SATURDAY MORNING TO LATE SUNDAY NIGHT.
* AT  8:45 PM FRIDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW 
  MORNING AND WILL CONTINUE TO RISE TO NEAR 15.2 FEET BY TOMORROW 
  EVENING. 
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
* IMPACT...AT 11.0 FEET...WATER BEGINS TO OVERFLOW BANKS.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  10.6 FRI 09 PM  13.0  13.6   9.5  15.2 07 PM 03/29


&&


LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914             

$$

MSC023-300755-
/O.EXT.KJAN.FL.W.0007.140329T1000Z-140331T0936Z/
/ENSM6.1.ER.140329T1000Z.140330T0600Z.140330T1836Z.NO/
855 PM CDT FRI MAR 28 2014

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY RIVER AT ENTERPRISE
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT.
* AT  8:00 PM FRIDAY THE STAGE WAS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW 
  AND WILL CONTINUE TO RISE TO NEAR 26.1 FEET BY EARLY SUNDAY 
  MORNING. 
* IMPACT...AT 25.0 FEET...WATER BEGINNING TO OVERFLOW BANKS FROM THE 
  CONFLUENCE OF CHUNKY RIVER AND OKATIBBEE CREEK TO APPROXIMATELY 3 
  MILES DOWNSTREAM.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SAT   SUN   MON CREST TIME  DATE

CHICKASAWHAY RIVER
ENTERPRISE     25  23.0 FRI 08 PM  25.3  25.8  20.8  26.1 01 AM 03/30


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             

$$
955 
WGUS84 KJAN 300316
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1016 PM CDT SAT MAR 29 2014


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS 
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE 
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.


THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC067-310916-
/O.EXT.KJAN.FL.W.0006.000000T0000Z-140404T0900Z/
/LURM6.2.ER.140331T0022Z.140331T1800Z.140403T1800Z.NO/
1016 PM CDT SAT MAR 29 2014


THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK AT LAUREL
* UNTIL LATE THURSDAY NIGHT.
* AT  9:45 PM SATURDAY THE STAGE WAS 11.2 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW 
  EVENING AND WILL CONTINUE TO RISE TO NEAR 17.0 FEET BY EARLY MONDAY
  AFTERNOON.
* IMPACT...AT 16.5 FEET...WATER BEGINS TO AFFECT BUILDING ON THE RIGHT
  BANK JUST DOWNSTREAM NEAR HIGHWAY 15. SEVERAL OTHER BUILDINGS 
  FURTHER DOWNSTREAM ARE AFFECTED AS WELL.
* IMPACT...AT 16.0 FEET...WATER BEGINS TO COVER OLD SANDERSVILLE ROAD.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  11.2 SAT 10 PM  11.3  16.3  16.8  17.0 01 PM 03/31


&&


LAT...LON 3137 8915 3156 8923 3181 8913 3182 8902
      3156 8911 3140 8914             



$$

MSC023-300346-
/O.CAN.KJAN.FL.W.0007.000000T0000Z-140331T0936Z/
/ENSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 PM CDT SAT MAR 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CHICKASAWHAY RIVER AT ENTERPRISE.
* AT  9:00 PM SATURDAY THE STAGE WAS 24.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 24.0 FEET.  THE 
  RIVER WILL FALL TO 20.9 FEET BY MONDAY MORNING.


&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

CHICKASAWHAY RIVER
ENTERPRISE     25  24.0 SAT 09 PM  23.5  20.9  16.3


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 28, 4:35 AM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Mar 28, 4:35 AM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CDT FRI MAR 28 2014

...AN ELEVATED RISK OF SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT...

.DISCUSSION...

TODAY THROUGH SATURDAY

MAIN FOCUS WILL CENTER AROUND CURRENT CONVECTIVE TRENDS AND THEN
SHIFT TO THE NEXT AND MORE POTENT ROUND OF STORMS EXPECTED LATE THIS
AFTERNOON AND POSSIBLY INTO EARLY MORNING HOURS OF SATURDAY.

THE FIRST OF A SERIES OF PACIFIC SHORTWAVE IMPULSES IS NOW PIVOTING
NORTHEAST INTO THE GREAT LAKES THAT ALLOWED FOR AMPLE ISENTROPIC
MOISTURE FLUX UPGLIDE AND TRANSPORT INTO AN ELEVATED AND TO A DEGREE
NEAR SURFACE BASED UNSTABLE ENVIRONMENT WITH 500-1000 J/KG MUCAPE.
NORTHWARD MOISTURE MAGNITUDE FLUX FROM 1.7" PWAT RICH AIRMASS WILL
CONTINUE THROUGH NOW THROUGH 6AM FOR SOUTH CENTRAL MS AND 6-9AM FOR
FAR SE MS BEFORE FLUX DECREASES AND LIFT SOMEWHAT DECREASES OVER THE
REGION BY MID TO LATE MORNING. WILL CONTINUE TO MONITOR RAINFALL
AMOUNTS ACROSS THESE AREAS FOR FLASH FLOODING CONCERNS THROUGH THAT
TIME FRAME.

THERE WILL BE A LULL IN STORM ACTIVITY LATE THIS MORNING THROUGH
EARLY PORTIONS OF THE AFTERNOON BEFORE CONDITIONS BECOME MORE
FAVORABLE FOR STORM DEVELOPMENT. TWO SEPARATE H5 S/WV IMPULSES WILL
PHASE TOGETHER ACROSS THE CENTRAL PLAINS THIS AFTERNOON AND HELP
SPUR LOW LEVEL VORTICITY GENERATION ACROSS THE RED RIVER VALLEY BY
NOON AND EJECT ACROSS THE SOUTHERN OZARKS THROUGH THE EARLY
EVENING. THE REGION WILL BE IN A LARGE WARM SECTOR WITH DEWPOINTS
INTO THE MID TO UPPER 70S BY THIS AFTERNOON WITH SFC INSTABILITY
PROGGED TO BUILD INTO 1500-2000 J/KG RANGE UNDERNEATH LAPSE RATES
/7C/KM/ AND HEALTHY UPPER LEVEL DIVERGENCE DUE TO A FAVORABLE
COUPLED JET STRUCTURE BY LATE AFTERNOON. HI-RES ENSEMBLE GUIDANCE
SUGGEST CONVECTIVE INITIATION IN EAST TEXAS EARLY AFTERNOON WITH
UPSCALE GROWTH IN CONJUNCTION WITH VORTICITY GENERATION AS STORMS
PROGRESS EAST. SEVERAL GLOBAL AND REGIONAL MODELS INDICATE A QLCS OR
MCS DEVELOPING NEAR THE I-20 CORRIDOR BY LATE AFTERNOON TO EARLY
EVENING ALONG THE MS RIVER. A CONSENSUS OF OUTPUT AND SPC SSEO
SUGGESTS THE GREATEST RISK OF LARGE HAIL AND DAMAGING WINDS COULD BE
LOCATED ALONG AND NORTH OF I-20 IN CLOSER PROXIMITY TO DEVELOPING SFC
LOW AND LOW-LVL VORT MAXIMA TRACKING ALONG I-40. HOWEVER, WITH
STRONG FRONTAL FORCING EXTENDING FARTHER SOUTH ITS NOT INCONCEIVABLE
FOR THE ROBUST LINE TO EXTEND INTO SOUTH MS WHERE BETTER SFC
DEWPOINTS WILL EXIST OR POSSIBLY BE TWO SEPARATE ENTITIES. FEEL IT
IS PRUDENT TO PLACE ALL OF ARKLAMISS IN ELEVATED RISK FOR SEVERE
STORMS LATE THIS AFTN INTO THE EVENING. THIS WILL BE REFLECTED IN
HWO/GRAPHICS. KEEP UP TO DATE WITH THE LATEST AS FORECAST EVOLVES
THROUGH THE DAY.

SEVERE STORM RISK SHOULD DIMINISH THROUGH THE LATE EVENING FROM WEST
TO EAST AS THE FRONT MOVES THROUGH. CLEARING AND DRIER CONDITIONS
EXPECTED BY SATURDAY AFTERNOON WITH A NICE WEEKEND AHEAD. /ALLEN/

SUNDAY THROUGH THURSDAY...

HIGH PRESSURE WILL BE SHORT LIVED AT THE BEGINNING OF THE PERIOD AS
PROGRESSIVE MID LEVEL FLOW ALLOWS IT TO QUICKLY PUSH EAST AND
SOUTHERLY LOW LEVEL WINDS TO RETURN BY SUNDAY NIGHT. NEXT SHORTWAVE
PULLS OUT OF THE INTERMOUNTAIN WEST INTO THE PLAINS ON MONDAY. THIS
SYSTEM WILL DRAG A WEAK FRONT TO THE NORTHWEST DOORSTEP OF THE
FORECAST AREA BY TUESDAY...BUT DOES NOT SEEM TO HAVE MUCH AFFECT ON
OUR FORECAST OTHER THAN TO INCREASE CLOUDINESS.

PATTERN LOOKS TO AMPLIFY MOVING INTO THE MID WEEK TIMEFRAME AS
DECENT COLD CORE MOVES FROM THE PAC NW INTO THE ROCKIES. BACKING
FLOW OVER THE AREA WILL SET UP WARM ADVECTION AND RE-ENERGIZE THE OLD
FRONTAL BOUNDARY. CONVECTION LOOKS A GOOD BET BY WEDNESDAY AS
MID/UPPER 60 DEWPOINTS SURGE NORTH OUT OF THE GULF OF MEXICO AND MID
LEVEL SYSTEM MOVES OUT INTO THE PLAINS. WILL HAVE TO WATCH THE
EVOLUTION OF THIS EVENT AS THE COLD FRONT STARTS TO MOVE. GFS/EURO
ARE SHOWING 1500-2000 J/KG OF CAPE COINCIDENT WITH 350 M2/S2 0-3KM
HELICITY OVER THE NW HALF BY WEDNESDAY AFTERNOON/EVENING AND AGAIN
THURSDAY FOR THE ENTIRE FORECAST AREA AS THE FRONT NEARS. SINCE THIS
EVENT IS STILL QUITE A WAYS OUT...WILL HOLD OFF ON MENTIONING ANY
SEVERE POTENTIAL IN THE HWO FOR NOW./26/

&&

.AVIATION...+TSRA TO SHRA ONGOING ACROSS KJAN/KHKS TO KMEI AND KHBG
LEADING TO MVFR TO IFR CONDITIONS FROM VIS RESTRICTIONS DOWN TO 1SM
AT TIMES. FLIGHT CATS WILL SLOWLY IMPROVE THROUGH THE MORNING AS
RAIN SLOWLY EXITS EAST. A BREAK IN ACTIVITY IS EXPECTED THIS BY MID
TO LATE MORNING INTO THE AFTERNOON BEFORE ANOTHER ROUND OF TSRA IS
EXPECTED TO MOVE WEST TO EAST FROM 22Z-06Z. SOME STORMS WILL LIKELY
BE SEVERE WITH LOWER FLIGHT CATS OF IFR DURING DIRECT IMPACT. TSRA
WILL END EARLY SAT MRNG WITH WINDS BECOMING NW/N. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       79  59  72  43 /  86  84  13   0
MERIDIAN      78  57  73  40 /  86  85  26   0
VICKSBURG     79  53  71  43 /  86  84   8   0
HATTIESBURG   79  63  78  44 /  86  85  20   0
NATCHEZ       79  56  70  44 /  86  83   7   0
GREENVILLE    74  54  68  45 /  89  85   8   0
GREENWOOD     76  55  70  42 /  89  84  11   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 5 AM CDT EARLY THIS MORNING FOR
     MSZ043>066.

LA...FLASH FLOOD WATCH UNTIL 5 AM CDT EARLY THIS MORNING FOR
     LAZ024>026.

AR...NONE.
&&

ALLEN/26
Hazardous weather outlook, Mar 28, 5:11 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT FRI MAR 28 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
291015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
511 AM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...THIS AFTERNOON THROUGH EARLY SATURDAY MORNING

STRONG AND SEVERE STORMS CAPABLE OF QUARTER TO GOLFBALL SIZE HAIL AND
DAMAGING WINDS OF 60 MPH ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON
INTO THE EVENING ACROSS THE REGION. AT THIS TIME...THE GREATEST WINDOW
FOR SEVERE STORM OCCURRENCE WILL BE FROM 5PM THIS AFTERNOON THROUGH
EARLY SATURDAY MORNING. PLEASE KEEP UP TO DATE WITH LATEST INFORMATION
FROM THE NATIONAL WEATHER SERVICE IN JACKSON FOR MORE DETAILS THROUGH
THE DAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

ALLEN

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:30 PM CDTSevere Thunderstorm WarningJANSunflower15 min
Mar 27, 7:35 PM CDTSpecial Weather StatementJANWebster20 min
Mar 27, 7:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster36 min
Mar 27, 8:09 PM CDTSpecial Weather StatementJANClay31 min
Mar 27, 9:23 PM CDTSpecial Weather StatementJANBolivar32 min
Mar 27, 9:55 PM CDTFlash Flood WatchJANAdams, Claiborne, Clarke, Copiah, Covington, Franklin and 18 more7 hr
Mar 27, 10:22 PM CDTSevere Thunderstorm WarningJANAdams53 min
Mar 27, 11:07 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson38 min
Mar 27, 11:39 PM CDTSevere Thunderstorm WarningJANLamar21 min
Mar 27, 11:42 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln48 min
Mar 28, 12:00 AM CDTSpecial Weather StatementJANLamar30 min
Mar 28, 1:12 AM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lawrence and 2 more2 hr
Mar 28, 2:22 AM CDTSpecial Weather StatementJANJasper, Smith28 min
Mar 28, 6:13 AM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion47 min
Mar 28, 6:47 AM CDTFlash Flood WarningJANForrest, Lamar, Marion118 min
Mar 28, 7:01 AM CDTFlash Flood WarningJANCovington, Jefferson Davis, Jones119 min
Mar 28, 10:16 AM CDTRiver Flood WarningJANJones5 days
Mar 28, 12:42 PM CDTRiver Flood WarningJANCopiah, Simpson5 days
Mar 28, 12:42 PM CDTRiver Flood WarningJANLawrence6 days
Mar 28, 12:42 PM CDTRiver Flood WarningJANNeshoba5 days
Mar 28, 12:42 PM CDTRiver Flood WarningJANLeake3 days
Mar 28, 3:38 PM CDTFlash Flood WatchJANAdams, Claiborne, Clarke, Copiah, Covington, Forrest and 15 more11 hr
Mar 28, 6:38 PM CDTSevere Thunderstorm WarningJANWashington67 min

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.